# SDR ZZDA070123099

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  GLIDE SLOPE ANTENNA SUPPORT AND SHIELD DENTED AND BENT BEYOND REPAIR.  REPLACED GLIDE SLOPE ANTENNA SUPPORT AND SHIELD PER MDC DRAWING 9971488 REV (NEW) DATED 10-22-97.
